Go Back   CruiseMates Cruise Community and Forums > Cruise Lines (Mainstream) > Carnival Cruise Lines
Register Forgot Password?

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old November 11th, 2003, 11:51 AM
Angel
Guest
 
Posts: n/a
Default Patches

Anyone use the transderm patches? Wondering how bad the side effects really are.
RE: Dizziness, drowsiness, and dry mouth. Also, how bad is it if I have a glass of wine at dinner with this patch? What happens when I take a shower and it gets wet. I only have 2 for the whole week. Each one is supposed to last 3 days. Do you think I should get more? Any adivce would be great. Thanks for taking the time,
Angel
Reply With Quote
Sponsored Links
  #2 (permalink)  
Old November 11th, 2003, 12:07 PM
ANNA WRIGHT
Guest
 
Posts: n/a
Default Re: Patches

There were 8 of us on the conquest and about 4 of us done the patch. I myself ended up taking it off because of the side effects it caused me. I was sick with a headache and dry mouth and an upset stomach. but the others did just fine. they even drank all of the special drinks of the day with no problem.
anna
Reply With Quote
  #3 (permalink)  
Old November 11th, 2003, 12:53 PM
KarenAb
Guest
 
Posts: n/a
Default Re: Patches

I have used them for 20 years and have had no sode effects, but they have to be changed every 3 days. It is fine in the shower & swimming. I don't know about the effect of alcohol, you might check with a dr.
Reply With Quote
  #4 (permalink)  
Old November 11th, 2003, 12:56 PM
Angel
Guest
 
Posts: n/a
Default Re: Patches

Do they fall off easily, after showering , bathing etc. ??
Reply With Quote
  #5 (permalink)  
Old November 11th, 2003, 01:18 PM
Angel
Guest
 
Posts: n/a
Default Re: Patches

Do you think a loaded cup of coffee will help with the fatigue?
How bother some is the dry mouth? Is it something like a glass of water would help?
Reply With Quote
  #6 (permalink)  
Old November 11th, 2003, 02:24 PM
Dorothy's Avatar
Senior Member
Admiral
 
Join Date: Apr 2001
Location: Atlanta
Posts: 4,239
Default Re: Patches

I've heard from a few cruisers that Bonine doesn't seem to have the side effects that the patch and other remedies seem to have. I'm not prone to seasickness, but think I'll take *both* just in case...along with some ginger root capsules.....better safe than missing even one second of my cruise!

dorothy
fantasy

__________________

Carnival Elation
Carnival Elation March 11
Carnival Imagination Sept 07
Carniival Sensation Dec 06
RCI Sovereign of the Seas Sept 06
Carnival Miracle Sept 05
Carnival Glory Sept 04
Carnival Fantasy Jan 04
Reply With Quote
Reply

Bookmarks

Similar Threads
Thread Thread Starter Forum Replies Last Post
Seasickness patches? animldoc Carnival Cruise Lines 15 September 13th, 2007 02:29 AM
patches behind your ear. Mich Health at Sea 1 May 1st, 2004 12:41 AM
Patches-side effects Teri Health at Sea 2 July 7th, 2001 03:01 PM
Patches make you sleepy??? Brittany Health at Sea 5 June 7th, 2001 01:59 PM
Seasickness and patches Brittany Carnival Cruise Lines 12 February 5th, 2001 06:42 PM


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


 

All times are GMT -4. The time now is 09:14 AM.
design by: Themes by Design

Powered by vBulletin® Version 3.8.7 Beta 1
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Friendly URLs by vBSEO 3.6.1